# SDR 2019FA0000321

- Difficulty date: September 27, 2019
- Submitted: September 27, 2019
- Operation: General aviation
- Aircraft: N16HG
- Make and model: Raythn 200RAYTHEON
- Aircraft serial: BB1647
- Aircraft time: 3,898 hours, 3,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 5043004354750440
- Condition: Corroded
- Location: Entry Door
- Part time: 3,898 hours, 3,033 cycles
- Component: Door, Raythn, B200
- Component part number: 10143010331
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HINGE FAILED DUE TO CORROSION BETWEEN THE HINGE PIN AND THE LUGS ON THE HINGE ITSELF.  UPON DISASSEMBLY, DETERMINED APPROX 50% OF HINGE WAS LEFT INTACT, AND 50% OF LUGS HAD ATTACHED TO HINGE PIN AND SHEARED THE PIN AT EDGES OF LUGS.  DAMAGE WAS REVEALED WHEN ONE 5 LUG SEGMENT OF HINGE BROKE FREE AND DAMAGED DOOR SKIN WHILE ROTATING.  DAMAGE WAS NOT APPARENT OR VISIBLE DURING NORMAL VISUAL INSPECTION AT PREVIOUS PHASE INSPECTION EVENTS.
